# SDR 07FDEA00680

- Difficulty date: March 7, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FS 500 AND FS 525, LBL 26 SEAT TRACK CORRODED, DUE TO BEING PREVIOUSLY BLENDED AND NO PROTECTIVE FINISH APPLIED.  REMOVED SEAT TRACK.  FABRICATED NEW SEAT TRACK FROM BAC 1520-792, 7178T6511.  INSTALLED NEW SEAT TRACK FROM BS 480-680  10 AT LBL 26, REF SRM 51-30-2, 53-30-2, 51-30-5 AND FX GMM 7-0-1001.  FASTENER HOLES FOR INTERCOSTAL WEB AT BS 560-580 TO BE   DRILLED ON WEB INSTALLATION ON SNRM NR N01084.
